English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinear ideal magnetohydrodynamics instabilities

MPS-Authors
/persons/resource/persons110145

Pfirsch,  D.
Max Planck Society;
Theory, Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Pfirsch, D., & Sudan, R. N. (1993). Nonlinear ideal magnetohydrodynamics instabilities. Physics of Fluids B - Plasma Physics, 5(7), 2052-2061. doi:10.1063/1.860792.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0027-925F-B
Abstract
There is no abstract available